# SDR DALA2025121009038

- Difficulty date: December 7, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N305DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55084
- Aircraft time: 14,353 hours, 6,404 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO LOUD BANG AND "GEAR DISAGREE" AND "WOW FAIL" MESSAGES.   SWITCHED TO SECONDARY NOSE LANDING GEAR STRUT SEALS, PERFORMED GEAR SWING TEST. OK FOR SERVICE. (LP# 7889415)
